# SDR 2010FA0000511

- Difficulty date: January 21, 2009
- Submitted: May 26, 2010
- Operation: General aviation
- Aircraft: N957MB
- Make and model: Hwksly HS125600A
- Aircraft serial: 256015
- Aircraft time: 12,221 hours
- Engine: Garrtt TFE7313D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER INITIAL TO FL260 THE CREW HEARD A LOUD SOUND FOLLOWED BY AN IMMEDIATE RAPID LOSS OF PRESSURIZATION.
